MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPSYLON; MESH, SURGICAL, SYNTHETIC

BOSTON SCIENTIFIC CORPORATION UPSYLON; MESH, SURGICAL, SYNTHETIC
Model Number M0068318200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Incontinence (1928); Pain (1994); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Depression (2361); Prolapse (2475); Unspecified Mental, Emotional or Behavioural Problem (4430); Unspecified Kidney or Urinary Problem (4503); Unspecified Tissue Injury (4559)
Date of Event 10/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2016, was chosen as a best estimate based on the date of mesh implant.Block e1: this event was reported by the patient's legal representation.The implanting physician is: (b)(6).Block h6: the following imdrf patient codes capture the reportable events of: e2006 - erosion.E2330 - pain.E1310 - urinary tract infection.The following imdrf impact codes capture the reportable events of: f1202 - disability.F12 - serious injury/illness/impairment.
 
Event or Problem Description
Note: this manufacturer report pertains to the second of two devices used during the same procedure.Please refer to mfr report 2124215-2025-25183 for the associated device.It was reported that the patient had a solyx sis system and upsylon y-mesh system device implanted during a procedure and has since experienced complications, including mesh erosion, vaginal discharge, frequent urinary tract infection, mixed incontinence, vaginal atrophy, recurrent rectocele, vaginal prolpase, perineocele, pelvic pain, further or worsening urinary problems, depression, and loss of enjoyment of life.Additionally, the patient claims that she has suffered, or may in the future suffer, damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.

Brand Name
UPSYLON
Common Device Name
MESH, SURGICAL, SYNTHETIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
PROXY BIOMEDICAL LIMITED
coilleach spiddal
galway
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21882444
Report Number2124215-2025-24083
Device Sequence Number15383360
Product Code OTO
UDI-Device Identifier08714729839217
UDI-Public(01)08714729839217(17)190531(10)C002885
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberM0068318200
Device Catalogue Number831-820
Device Lot NumberC002885
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date04/22/2025
Date Device Manufactured05/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Disability;
Patient SexFemale